# SDR UALA2011093005297

- Difficulty date: September 29, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 58,801 hours, 21,922 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 37B & C DETACHED FROM FLOOR.  SEAT 37 ABC OTBD FLOOR FITTING OUT OF FLOOR TRACK.   TRACK FULL OF DEBRIS.  INSTALLED FITTING IN TRACK AND SECURED LOCKING TAB.
